# SDR DLL19980077

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- Engine: Rroyce RB211524B4
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: RB211524B4I
- Condition: False Warning
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENG FIRE WARNING INFLIGHT.  SHUT DOWN ENG IAW POM.  FUEL AND IGN OFF, FIRE HDL PULLED, HYD PUMP OFF AND IDG DISC. REPLACED UPPER AND LOWER GAS GENERATOR LOOP ASSYS.
